# SDR USAA2013052800008

- Difficulty date: May 25, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 16,470 hours, 2,173 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

4R DOOR "CHECK PRESSURE MESSAGE" AT THE DOOR.  SERVICED DOOR DAMPER CYLINDER.  LEAK CHECK GOOD.
